# SDR UF6A990723

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cockpit
- Part time: 12,238 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5757 - COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  OPS CHECK GOOD.  (M)
